Adaptive and efficient algorithm for 2D orientation problem

Katsuhisa Ozaki, Takeshi Ogita, Siegfried M. Rump, Shin'ichi Oishi

研究成果: Article

1 引用 (Scopus)

抄録

This paper is concerned with a robust geometric predicate for the 2D orientation problem. Recently, a fast and accurate floating-point summation algorithm is investigated by Rump, Ogita and Oishi, which provably outputs a result faithfully rounded from the exact value of the summation of floating-point numbers. We optimize their algorithm for applying it to the 2D orientation problem which requires only a correct sign of a determinant of a 3×3 matrix. Numerical results illustrate that our algorithm works fairly faster than the state-of-the-art algorithm in various cases.

元の言語English
ページ(範囲)215-231
ページ数17
ジャーナルJapan Journal of Industrial and Applied Mathematics
26
発行部数2-3
出版物ステータスPublished - 2009 10
外部発表Yes

ASJC Scopus subject areas

  • Applied Mathematics
  • Engineering(all)

これを引用

Adaptive and efficient algorithm for 2D orientation problem. / Ozaki, Katsuhisa; Ogita, Takeshi; Rump, Siegfried M.; Oishi, Shin'ichi.

:: Japan Journal of Industrial and Applied Mathematics, 巻 26, 番号 2-3, 10.2009, p. 215-231.

研究成果: Article

Ozaki, Katsuhisa ; Ogita, Takeshi ; Rump, Siegfried M. ; Oishi, Shin'ichi. / Adaptive and efficient algorithm for 2D orientation problem. :: Japan Journal of Industrial and Applied Mathematics. 2009 ; 巻 26, 番号 2-3. pp. 215-231.
@article{4e652302b5024c6d92cae2bdff604d6d,
title = "Adaptive and efficient algorithm for 2D orientation problem",
abstract = "This paper is concerned with a robust geometric predicate for the 2D orientation problem. Recently, a fast and accurate floating-point summation algorithm is investigated by Rump, Ogita and Oishi, which provably outputs a result faithfully rounded from the exact value of the summation of floating-point numbers. We optimize their algorithm for applying it to the 2D orientation problem which requires only a correct sign of a determinant of a 3×3 matrix. Numerical results illustrate that our algorithm works fairly faster than the state-of-the-art algorithm in various cases.",
keywords = "2D orientation problem, Accurate algorithm, Floating-point arithmetic, Robust geometric predicate",
author = "Katsuhisa Ozaki and Takeshi Ogita and Rump, {Siegfried M.} and Shin'ichi Oishi",
year = "2009",
month = "10",
language = "English",
volume = "26",
pages = "215--231",
journal = "Japan Journal of Industrial and Applied Mathematics",
issn = "0916-7005",
publisher = "Springer Japan",
number = "2-3",

}

TY - JOUR

T1 - Adaptive and efficient algorithm for 2D orientation problem

AU - Ozaki, Katsuhisa

AU - Ogita, Takeshi

AU - Rump, Siegfried M.

AU - Oishi, Shin'ichi

PY - 2009/10

Y1 - 2009/10

N2 - This paper is concerned with a robust geometric predicate for the 2D orientation problem. Recently, a fast and accurate floating-point summation algorithm is investigated by Rump, Ogita and Oishi, which provably outputs a result faithfully rounded from the exact value of the summation of floating-point numbers. We optimize their algorithm for applying it to the 2D orientation problem which requires only a correct sign of a determinant of a 3×3 matrix. Numerical results illustrate that our algorithm works fairly faster than the state-of-the-art algorithm in various cases.

AB - This paper is concerned with a robust geometric predicate for the 2D orientation problem. Recently, a fast and accurate floating-point summation algorithm is investigated by Rump, Ogita and Oishi, which provably outputs a result faithfully rounded from the exact value of the summation of floating-point numbers. We optimize their algorithm for applying it to the 2D orientation problem which requires only a correct sign of a determinant of a 3×3 matrix. Numerical results illustrate that our algorithm works fairly faster than the state-of-the-art algorithm in various cases.

KW - 2D orientation problem

KW - Accurate algorithm

KW - Floating-point arithmetic

KW - Robust geometric predicate

UR - http://www.scopus.com/inward/record.url?scp=77149180779&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77149180779&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:77149180779

VL - 26

SP - 215

EP - 231

JO - Japan Journal of Industrial and Applied Mathematics

JF - Japan Journal of Industrial and Applied Mathematics

SN - 0916-7005

IS - 2-3

ER -